# SDR UIEA2021102402278

- Difficulty date: October 23, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,761 hours, 19,021 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG EEC C1 STATUS( PERFORMED UP TO STEP 4 OF FIM 73-21 FAULT TREE 885. UNABLE TO PERFORM REST OF THE FIM. TRANSFERRED TO MDDR # 155587 PER DDG MEL # 73-21-01-05. DUE 24NOV21, CAT "A". MCC NOTIFIED.  /  L/P 1422396: C/W FIM 71-01 F/T 810, PIMU BITE WITH NO FAULTS FOUND PER SHEET 4 BLOCK 27. THIS CLEARS MDDR 155587.  /  LOG PAGE 1373429: R/R STATOR GENERATOR IAW AMM 71-00-00. TEST NO. 3 IDLE TEST SUCCESSFUL. NO ACTIVE MSGS, NO FAULTS ON PIMU. )
